# SDR ASAA2018042624397

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 11,304 hours, 3,770 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Corroded
- Location: Fan Case
- Part time: 11,304 hours, 3,770 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION,  FOUND 12 NUTPLATES ON AFT OTBD FAN CASE THAT APPEAR TO HAVE CORROSION UNDER & AROUND ON FAN CASE. THE NUTPLATES ARE FOR AFT ACOUSTICAL PANELS BETWEEN THE 1 O'CLOCK TO 10 O'CLOCK POSITIONS. ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE IAW TASK CARDS 78471000, 78471001.  COMPLETED GROUND RUN DUCT PURGE IAW EA PWRPL-71, AND EA-11276.
